Metrics

From
Common Fixed Point Theorems for Two Self-maps in Cone Metric Spaces under Different Contractive Conditions by P. Rama Bhadra Murthy and M. Rangamma American Journal of Mathematical Analysis. 2015, 3(1), 5-9 doi:10.12691/ajma-3-1-2
Views
8943
Html 8463
Abstract 480
28 January 2015 (publication date) through 06 October 2022 *
16.54 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4276
PDF1479
Epub918
XML1269
PPT0
Figures326
Tables284
Export: 2537
RIS803
BibTex864
Endnote870
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com